Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#243546] of Richard T. Durrett

Papers Published

  1. Durrett, R; Mytnik, L; Perkins, E, Competing super-Brownian motions as limits of interacting particle systems, Electronic Journal of Probability, vol. 10 (2005), pp. no. 35, 1147--1220 (electronic), ISSN 1083-6489 [MR2164042 (2006f:60052)]
    (last updated on 2017/12/17)

    Abstract:
    We study two-type branching random walks in which the birth or death rate of each type can depend on the number of neighbors of the opposite type. This competing species model contains variants of Durrett's predator-prey model and Durrett and Levin's colicin model as special cases. We verify in some cases convergence of scaling limits of these models to a pair of super-Brownian motions interacting through their collision local times, constructed by Evans and Perkins.

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320